Stability for impulsive differential systems in terms of two measures. (English) Zbl 0669.34056

Using different measures for the “deviations” of the initial value and the value at the moment t of a solution, the authors introduce new concepts of stability for impulsive differential systems. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability in this new sense are established by the aid of Lyapunov functions, which are assumed to be piecewise continuous. The theorems have interesting corollaries involving and improving a variety of stability results found in the literature.
Reviewer: L.Hatvani


34D20 Stability of solutions to ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
Full Text: DOI


[1] Perestyuk, N. A.; Samoilenko, A. M., Differential Equations with Impulsive Effects (1987), Central Publishers: Central Publishers Kiev, U.S.S.R · Zbl 0837.34003
[3] Simeonov, P. S.; Bainov, D. D., Stability with respect to part of the variables in systems with impulse effect, J. Math. Anal. Appl., 117, 1, 247-263 (1986) · Zbl 0588.34044
[6] Salvadori, L., Sul problema della stabilita, Rend. Accad. Naz. Lincei, 53, 35-38 (1972) · Zbl 0257.34057
[7] Marachkov, M., On a theorem on stability, Bull. Soc. Phys.-Math Karan, 12, 171-174 (1940)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.